# SDR AALA994205

- Difficulty date: December 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N386AA
- Make and model: Boeing 767323
- Aircraft serial: 27060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FLOORBEAM AT STATION 1480 HAD CORROSION ON TOP SURFACE BLENDED BEYOND SRM LIMITS.  FABRICATE REPAIR STRAP OF 301.5H SS .050 INCH CHICK.  ALODINE ALL BARE ALUM SURFACES, FINISH BLENDS AND REPAIR PARTS W/2 COATS BMS 10-11 PRIMER FILL BLENDS WITH BMS 5-92.  INSTALL STRAP WET W/BMS 5-95.  PROSEAL 870 MRB767-1983.  (M)
